Lower bounds for quermassintegrals of a convex body
Portugaliae mathematica, Tome 25 (1966) no. 3, pp. 141-146
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1966__25_3_114984,
author = {Firey, W.J.},
title = {Lower bounds for quermassintegrals of a convex body},
journal = {Portugaliae mathematica},
pages = {141--146},
year = {1966},
volume = {25},
number = {3},
mrnumber = {0232281},
zbl = {0153.23702},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1966__25_3_114984/}
}
Firey, W.J. Lower bounds for quermassintegrals of a convex body. Portugaliae mathematica, Tome 25 (1966) no. 3, pp. 141-146. http://geodesic.mathdoc.fr/item/PORMA_1966__25_3_114984/